# SDR AWXA200501101

- Difficulty date: September 5, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fr 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK, DISCOVERED EXFOLIATION CORROSION ON FITTING LOCATED AT Y1584, BETWEEN FS 16 AND FS 20, NEAR THE L1 LOWER SILL.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE AIRBUS SRM.  REMOVED FITTING AT Y1584 BETWEEN FS16 AND FS 20 IAW AIRBUS 320 51-42-11.  INSTALLED NEW FITTING AT Y1584 BETWEEN FS 16 AND FS 20 IAW AIRBUS SRM 51-72-11.
